# SDR P2EA98242

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FLOORBEAM UPPER AND LOWER CHORD CORRODED AT BS 360, RBL 53.  REPAIRED FLOORBEAM UPPER CHORD AT BS 360, BETWEEN RBL 47 INCH AND RBL 60 INCH PER SRM 53-10-9 FIG 7.  REMOVED CORROSION AT LOWER CHORD AT BS 360, RBL 53 INCH AND FOUND WITHIN LIMITS PER SRM 51-10-6, SRM 53-10-01 FIG 1 AND SRM 51-10-2.  (M)
